MATHEMATICAL MODELING OF VIRAL ZOONOSES IN WILDLIFE
Article first published online: 30 DEC 2011
Copyright ©2011 Wiley Periodicals, Inc.
Natural Resource Modeling
Special Issue: 25 Years of Natural Resource Modeling: Perspectives of Then and Now
Volume 25, Issue 1, pages 5–51, February 2012
How to Cite
ALLEN, L. J. S., BROWN, V. L., JONSSON, C. B., KLEIN, S. L., LAVERTY, S. M., MAGWEDERE, K., OWEN, J. C. and VAN DEN DRIESSCHE, P. (2012), MATHEMATICAL MODELING OF VIRAL ZOONOSES IN WILDLIFE. Natural Resource Modeling, 25: 5–51. doi: 10.1111/j.1939-7445.2011.00104.x
- Issue published online: 30 DEC 2011
- Article first published online: 30 DEC 2011
- Accepted 17th June 2011.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!